Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

How to treat an eye sty?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1991
Answered : 238 Questions
Question
Hi Doctor

Please suggest what is this problem on eyes and how it can be cured.
Wed, 16 May 2018 in Vision and Eye Disorders
 
 
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Its a sty of lower eyelid.

Detailed Answer:
Hi,
Have seen the photo attached.
Its sty of eye.They are normally caused by a proliferation of natural bacterial flora within the eye. This causes an inflammatory reaction pain and swelling.Eyelids have lots of tiny oil glands, which can become clogged by dead skin, dirt, or oil buildup. When a gland is blocked, bacteria can grow inside. This is what causes a stye to develop.

Wash eye thrice a day.
Use eye ointment Tobramycin thrice over inflammed area.
Tablet Gatifloxacin 400 mg twice daily or any broad spectrum antibiotic available at chemist.
Tab Acelofenac 100 mg twice daily would help in inflammation.
Tab Allegra 180 mg once daily.
All are easily available in XXXXXXX
You would be fine in 3-5 days.
Keep eyes clean.
Don’t use kohal eyeliners etc.

Take care!
Above answer was peer-reviewed by
 
Follow-up: How to treat an eye sty? 2 hours later
Thanks Doctor

He is taking these medicines ( i have attached the pics) doctor said this is due to lack of moisture in eyes. Can you please now suggest the final medicines.
 
 
Answered by Dr. Ramesh Kumar 2 hours later
Brief Answer:
follow-up answer to your query.

Detailed Answer:
Hi,

In my opinion, lack of moisture won't affect just lower eyelid.
Secondly, if lubrication is less there would be an ulcer in the cornea (white of the eye) not on the eyelid.

It is most likely a sty.
I'd suggest following the earlier suggestion only.

In case you don’t want to neglect your ophthalmic advice just add eye drop tear sol 2 drops twice daily. It contains methylcellulose a lubricant.

Take care!

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor